پرش از دستورهای نوار
رد کردن تا محتوای اصلی

عنوان مقاله

Generalized quasi-Baer rings

نویسندگان

A Moussavi, H Haj Seyyed Javadi, E Hashemi

سال نشر

2005

محل نشر

Communications in Algebra® 33 (7), 2115-2129

چکیده

ABSTRACT We say a ring with identity is a generalized right (principally) quasi-Baer if for 
any (principal) right ideal I of R, the right annihilator of In is generated by an idempotent for 
some positive integer n, depending on I. The behavior of the generalized right (principally) 
quasi-Baer condition is investigated with respect to various constructions and extensions. 
The class of generalized right (principally) quasi-Baer rings includes the right (principally) 
quasi-Baer rings and is closed under direct product and also under some kinds of upper ...

لینک مقاله

 

دسته بندی

مقالات ژورنال

پیوستها

ایجاد شده در 11/08/1435 11:05 ق.ظ توسط: h.s.javadi
ویرایش شده در 11/08/1435 11:08 ق.ظ توسط h.s.javadi